| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a audio tone/vibration (audio tone issue) issue.It was alleged that the pump was beeping.The reporter was not able to provide further information during the initial complaint.Customer technical support made attempts to contact the reporter for additional information and troubleshooting, without success.There was no indication that the product caused or contributed to an adverse event.This issue is being reported because the issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.
Additional Manufacturer Narrative
Follow-up #1 date of submission 10/18/2017-product analysis: the device was returned and evaluated by product analysis on 09/22/2017 with the following findings: the complaint could not be duplicated or confirmed with testing.The pump powered on with a functional audio alert feature.Evaluation revealed the audio output level was within specification.A battery compartment crack was observed.